# SDR SIMA20140430005

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,137 hours, 31,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Grill
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

AFTER WE LEVELED OFF AT CRUSE AT FL 270 & BEGAN ACCELERATING THROUGH ABOUT 280 KIAS WE HEARD A VIBRATION THAT WAS LOUDER THAN NORMAL, ALSO FOUND A STRONG RAPID VIBRATION IN BOTH CONTROL YOKES.  SLOWED ACFT TO ABOUT 240 KIAS WHICH LESSENED THE STRENGTH OF THE VIBRATIONS BUT THEY NEVER WENT AWAY COMPLETELY.  LANDED IN HOU WITHOUT ANY FURTHER PROBLEMS.  PERFORMED ACFT VISUAL INSPECTION & FOUND RT PACK EXHAUST GRILL BADLY DAMAGED.  R & R RT SIDE EXHAUST GRILL IAW AMM 20-10-05.
